# SDR UALA2011053102621

- Difficulty date: May 28, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 56,135 hours, 6,700 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 45-53ABC EMERGENCY LIGHTS INOPERATIVE.  CLEANED AND SECURED CONNECTION AT THE GALLEY AREA.  EMERGENCY LIGHTS 45-53ABC CHECKED OKAY.
